Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS Lincoln, IL

September 2, 2010Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 2, 2010, 5:27 PM CDT for Sangamon County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2010, 5:27 PM CDT (22:27 UTC)
Expired
Sep 2, 2010, 11:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 7:00 PM CDTHEAVY RAIN 1.852 W Riverton, ILRAIN FALL TOTAL IN PAST ONE HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WGUS53 KILX 022227
FFWILX
ILC167-030430-
/O.NEW.KILX.FF.W.0055.100902T2227Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT THU SEP 2 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1130 PM CDT.

* AT 526 PM CDT...SANGAMON COUNTY EMERGENCY MANAGEMENT REPORTED 
  FLASH FLOODING ACROSS THE WARNED AREA. NUMEROUS CITY STREETS
  AND VIADUCTS IN SPRINGFIELD WERE REPORTED AS FLOODED AND
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...
  ROCHESTER AND SHERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
      3975 8944 3974 8944 3969 8948 3968 8964
      3974 8998 3991 9000

$$

SHIMON
3 follow-up statements
444 
WGUS73 KILX 030015
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT THU SEP 2 2010

ILC167-030430-
/O.CON.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
715 PM CDT THU SEP 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SANGAMON COUNTY
UNTIL 1130 PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2 TO 
3 INCHES OF RAIN HAS FALLEN IN SOME PARTS OF THE WARNING AREA. AN 
ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAINFALL WILL BE 
POSSIBLE. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...ROCHESTER
AND SHERMAN.

AT 700 PM...A SPOTTER IN RIVERTON REPORTED 1.85 INCHES OF RAIN IN 
THE PAST HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
      3975 8944 3974 8944 3969 8948 3968 8964
      3974 8998 3991 9000

$$

CHURCHILL
651 
WGUS73 KILX 030121
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT THU SEP 2 2010

ILC167-030430-
/O.CON.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
821 PM CDT THU SEP 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SANGAMON COUNTY
UNTIL 1130 PM CDT...

AT 819 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT SEVERAL ROADS IN 
SPRINGFIELD REMAIN CLOSED DUE TO RUNOFF FROM EARLIER HEAVY RAINFALL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...ROCHESTER
AND SHERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
      3975 8944 3974 8944 3969 8948 3968 8964
      3974 8998 3991 9000

$$

CHURCHILL
844 
WGUS73 KILX 030431
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 PM CDT THU SEP 2 2010

ILC167-030446-
/O.EXP.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
1131 PM CDT THU SEP 2 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SANGAMON
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
      3975 8944 3974 8944 3969 8948 3968 8964
      3974 8998 3991 9000

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 3:02 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Sep 2, 3:02 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT THU SEP 2 2010

.DISCUSSION...
ISSUED 302 PM CDT THU SEP 2 2010

MAIN CONCERNS THIS PACKAGE INCLUDE PCPN CHANCES THIS EVENING AND
OVERNIGHT...FOLLOWED BY TEMPS INTO THE WEEKEND. THEN NEXT CONCERN
IS CHANCES OF PCPN FOR NEXT WEEK AND TEMPS.

MODELS IN VERY GOOD AGREEMENT ON BRINGING FRONT THROUGH CWA
QUICKLY THIS EVENING...FOLLOWED BY HIGH PRSS BRINGING IN DRIER AND
COOLER WEATHER FOR FRIDAY AND THROUGH THE WEEKEND. SO OF BLEND OF
THE SHORT TERM MODELS LOOKS GOOD THIS PACKAGE. IN THE LONG
TERM...MODELS AGREE THAT A RETURN TO SOUTHWESTERLY FLOW IS IN
STORE FOR NEXT WEEK AS THE UPPER LEVEL RIDGE PUSHES OFF TO THE
EAST AND SOUTHEAST.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

COLD FRONT IS STILL WEST OF THE CWA/STATE AND APPEARS TO STILL BE
IN EASTERN IOWA AT 19Z. MODELS CONTINUE TO BRING IT THROUGH THIS
EVENING...REACHING INTO INDIANA BY 06Z. AHEAD OF THIS FRONT...SFC
DEWPOINTS STILL ARE AROUND 70 TO LOWER 70S. SO SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE CWA. SO WILL KEEP
A LIKELY POP IN FORECAST FOR THIS EVENING AND THEN DIMINISH IT TO
CHC IN THE SOUTHEAST FOR OVERNIGHT AS THE FRONT PUSHES EAST. AFTER
THE FRONT MOVES THROUGH...COOL AND DRY HIGH PRSS WILL BUILD INTO
THE CWA FOR INTO THE WEEKEND. THROUGH THE PERIOD THE UPPER LEVEL
FLOW WILL BE NORTHWESTERLY WHICH WILL ALLOW A COOLER THAN NORMAL
AIRMASS TO ADVECT INTO THE AREA. WINDS SHOULD BE A TAD GUSTY
TOMORROW AS A SECONDARY TROUGH SLIDES THROUGH THE GRT LKS REGION
AND THE HI PRSS RIDGE SITS OVER THE PLAINS. GRADIENT WILL THEN
DIMINISH FOR SAT AND SUN AS THE RIDGE DOMINATES THE WEATHER IN
CENTRAL IL.

TEMPS WILL BE BELOW NORMAL FOR THE PERIOD AND GUIDANCE LOOKS
REASONABLE AT THIS TIME.

LONG TERM...MONDAY THROUGH THURSDAY

THE HI PRSS WILL MOVE EAST TOWARD THE END OF THE WEEKEND AS THE
LONG WAVE TROUGH PUSHES EAST AS WELL. THIS SHOULD HELP KEEP THE
NEXT TWO TROPICAL SYSTEMS TO THE EAST OF THE STATES AS WELL. THE
UPPER LEVEL FLOW WILL ALSO BECOME MORE SOUTHWESTERLY DURING THE
WEEK WHICH WILL ALLOW ANOTHER WEATHER SYSTEM TO DEVELOP IN THE
PLAINS...BRINGING CHANCES OF PCPN TO THE CWA FOR TUE NIGHT AND
WEDNESDAY. TUE NIGHT AND WED LOOKS LIKE A COLD FRONT SLOWLY
FALLING INTO THE CWA AS THE MAIN SYSTEM STAYS ACRS THE NORTHERN
US. THIS FRONT APPEARS TO WASH OUT OF THE STATE THEN AND THEN
BEGIN TO LIFT BACK NORTH AS A WARM FRONT ON THUR...BRINGING
ANOTHER CHANCE OF PCPN TO THE AREA.

SOUTHWESTERLY FLOW WILL BRING THE RETURN OF WARMER TEMPS TO THE
REGION NEXT WEEK AND MEX GUIDANCE APPEARS TO HAVE A GOOD HANDLE ON
THIS.

AUTEN
&&

.AVIATION...
ISSUED 1251 PM CDT THU SEP 2 2010

PARTIAL CLEARING HAS OCCURRED ACROSS CENTRAL ILLINOIS THIS
AFTERNOON...WITH LATEST OBS SHOWING SCT-BKN CU AT AROUND 2500FT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OUTFLOW
BOUNDARIES LEFT BEHIND BY EARLIER CONVECTION...SO HAVE INCLUDED
VCTS AT ALL TAF SITES THIS AFTERNOON AND EVENING. COLD FRONT
CURRENTLY STRETCHING ACROSS CENTRAL IOWA WILL SLOWLY WORK EASTWARD
AND WILL CLEAR THE AREA FROM WEST TO EAST BETWEEN 03Z AT KPIA AND
06Z AT KCMI. WILL CONTINUE TO CARRY VCTS UNTIL FROPA. AFTER
THAT...SKIES WILL BECOME CLEAR OVERNIGHT AND WINDS WILL SWITCH
AROUND TO THE WEST. GUSTY W/NW WINDS WILL DEVELOP BY FRIDAY
MORNING...WITH FORECAST SOUNDINGS SUGGESTING GUSTS UP TO 25KT AT
TIMES. IN ADDITION...COLD AIR ALOFT WILL ALLOW SCT CU TO DEVELOP
AFTER 15Z.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU SEP 2 2010

ILZ027>031-036>038-040>043-047>053-031100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
348 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING...TRIGGERING
SCATTERED STRONG TO SEVERE THUNDERSTORMS. PRESENT INDICATIONS
SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE
WINDS. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH LATER
THIS EVENING AS THE COLD FRONT SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL ACCOMPANY A COLD FRONT...WHICH
IS EXPECTED TO MOVE INTO THE AREA TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL 9 PM THIS EVENING.

ILZ044>046-054>057-061>063-066>068-071>073-031100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
348 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING...TRIGGERING
SCATTERED STRONG THUNDERSTORMS. HEAVY RAIN AND GUSTY WINDS WILL
BE THE PRIMARY THREATS...WITH AREAS FURTHER WEST SEEING THE BETTER
CHANCE FOR SEVERE WEATHER. THE THUNDERSTORMS SHOULD QUICKLY DIMINISH
OVERNIGHT AS THE COLD FRONT SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Special weather statement, Sep 2, 4:59 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT THU SEP 2 2010

ILZ051-052-022300-
CHRISTIAN-SANGAMON-
459 PM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN SANGAMON AND NORTHWESTERN
CHRISTIAN COUNTIES UNTIL 600 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPRINGFIELD...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  RIVERTON...
  ROCHESTER...
  MECHANICSBURG...
  EDINBURG...
  MOUNT AUBURN...

OTHER LOCATIONS AFFECTED INCLUDE...SOUTHERN VIEW...JEROME...LELAND
GROVE...GRANDVIEW...CLEAR LAKE AND BERRY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3990 8923 3961 8922 3965 8974 3994 8962
TIME...MOT...LOC 2159Z 279DEG 21KT 3975 8960

BARNES
Local storm report, Sep 2, 5:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

&&

JANKOWSKI
Local storm report, Sep 2, 5:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND 35 TO 40 MPH WINDS.

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

&&

JANKOWSKI
Local storm report, Sep 2, 5:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ARENZVILLE              39.88N 90.37W
09/02/2010  M1.00 INCH       CASS               IL   PUBLIC

0347 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M1.00 INCH       CASS               IL   MESONET

0431 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.25 INCH       SANGAMON           IL   MESONET

            HAILED FOR 3 MINUTES.

0438 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND 35 TO 40 MPH WINDS.

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

&&

JANKOWSKI
Local storm report, Sep 2, 5:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/02/2010  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.

&&

JANKOWSKI
Local storm report, Sep 2, 5:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS ROADS AND VIADUCTS IMPASSABLE.

&&

JANKOWSKI

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:59 PM CDTSpecial Weather StatementILXCass61 min
Sep 2, 3:11 PM CDTSevere Thunderstorm WarningILXCass, Morgan64 min
Sep 2, 4:03 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon57 min
Sep 2, 4:59 PM CDTSpecial Weather StatementILXSangamon61 min
Sep 2, 5:31 PM CDTAreal Flood AdvisoryILXFulton, Mason, Tazewell3 hr
Sep 2, 5:51 PM CDTSpecial Weather StatementILXChristian, Macon, Sangamon54 min
Sep 2, 6:12 PM CDTSpecial Weather StatementILXMcLean63 min
Sep 2, 6:37 PM CDTAreal Flood AdvisoryILXMcLean89 min
Sep 2, 6:44 PM CDTAreal Flood AdvisoryILXChristian, Macon, Sangamon2 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.